# SDR VNAA2011030800002

- Difficulty date: March 5, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 16,983 hours, 17,604 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter Element
- Condition: Popped
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AN APU OIL TEMP CAUTION IN FLIGHT EN ROUTE FROM CLT TO STL.  CREW DIVERTED TO TYS AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE DELTA-P POPPED ON THE APU OIL FILTER.  MAINTENANCE REMOVED AND REPLACED THE APU OIL FILTER ELEMENT, SERVICED THE APU OIL AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
